# SDR 5APR577Y34

- Difficulty date: April 2, 2010
- Submitted: April 13, 2010
- Operation: General aviation
- Aircraft: N421PP
- Make and model: Pilats PC1247
- Aircraft serial: 1010
- Aircraft time: 425 hours, 353 cycles
- Engine: Pwa PT6A67
- Engine time: 425 hours, 353 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Part number: 5551012150
- Condition: Separated
- Location: Horizontal Stab
- Part time: 425 hours, 353 cycles
- Component: Horizontal Stab, Pilats
- Component part number: 5551012037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(5APR) THE HORIZONTAL STAB PN 555.10.12.037, SN 815, FWD PITCH TRIM ACTUATOR ATTACHMENT FITTING LT OTBD LUG PN 555.10.12.150, IS SEPARATED FROM THE CTR SECTION OF THE FITTING BY 0.76 MM'S.  OTBD ATTACHMENT LUGS ARE NORMALLY ALIGNED WITH THE CTR SECTION OF THE ATTACHMENT FITTING WITH NO GAPS. NOTIFIED ENGINEERING OF THE MECHANICAL IRREGULARITY WITH A MFG DEFECT REPORT; AND RECEIVED TECHNICAL MEMO ECC-12-TM-10-104 IN RESPONSE TO THE DEFECT REPORT. PERFORMED EDDY CURRENT INSP OF THE SUSPECT ATTACHMENT LUG WITH NO DEFECTS NOTED. CHECKED ALIGNMENT AND SYMMETRY OF THE HORIZ STABILIZER UTILIZING FACTORY SPECIFICATIONS FOR THIS ACFT SN WITH NO DEFECTS NOTED. APPLIED PR1422-B2 SEALANT TO THE ATTACHMENT LUG GAP AS AN INTRIM MEASURE, DETERMINED THE ACFT TO BE AIRWORTHY AND RELEASED THE ACFT FOR 50 HOURS OF OPERATION OR UNTIL 4-30-10 IAW THE TECHNICAL MEMO WHILE ENGINEERING DETERMINES A TERMINATING ACTION FOR THE DEFECT. IT APPEARS THAT THE LT ATTACHMENT LUG MAY HAVE BEEN MISALIGNED DURING MFG, OR MAY HAVE SHIFTED DURING OPERATION.
